# SDR N6WA20140508003

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 26,929 hours, 19,677 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Out Of Position
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAIN LANDING GEAR BAY OVERHEAT WARNING ON TAKEOFF, ABORTED TAKEOFF.  REPOSITIONED RT MLG OVERHEAT SENSOR TC10 IAW AMM 26-14-04.  OPERATIONS CHECKED GOOD IAW 26-14-00, NO DEFECTS AT THIS TIME.
